I started taking levothyroxine about 6 months ago. Since then, I have been experiencing MAJOR headaches, nausea, and sleeplessness. I went to the Emergency room just the other night because I felt like my head was gonna explode. They did a CT Scan that showed no abnormalities, which was a relief since in 2006 I was in a head on collision and suffer from a brain injury. NONE of my DOCTORS have even mentioned that my hypothyroidism medication could be the cause of my headaches, nausea, or sleeplessess. I want to take control of my health. If I have to trust the internet for answers, what do I need a doctor for? GRRRRRRRRRR! Makes me mad! It's not like I am made of money and can afford to see the doctor when I have a problem, only to have to figure out the problem on my own. Does anyone have any advice? I have heard there are drops available that don't cause nausea. They are homeopathic drops off the internet and I am hesitant to shell out more cash for medicine that may or may not work. Does anyone have any helpfull advice?